# SDR AALA2019031419015

- Difficulty date: March 9, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE EMERGENCY EXIT DOOR, ON THE LEFT LOAD TRANSMITTING PROFILE.  REPAIRED THE PROFILE IAW EO 5210Y228.
